arrow
Volume 16, Number 4
Previous Issue Next Issue

Zhongci Shi & Zhenghui Xie

J. Comp. Math., 16 (1998), pp. 289-304.

Preview Full PDF 1794 21933 Abstract

Wenhuan Yu

J. Comp. Math., 16 (1998), pp. 305-318.

Preview Full PDF 1770 21598 Abstract

Xi-Quan Shi, Hao Deng & Hong-Fei Lin

J. Comp. Math., 16 (1998), pp. 319-326.

Preview Full PDF 1840 21446 Abstract

Liping Liu & Michal Křížek

J. Comp. Math., 16 (1998), pp. 327-336.

Preview Full PDF 1818 21553 Abstract

Renhong Wang & You Lu

J. Comp. Math., 16 (1998), pp. 337-344.

Preview Full PDF 1828 21520 Abstract

Yuanming Wang & Benyu Guo

J. Comp. Math., 16 (1998), pp. 345-356.

Preview Full PDF 1904 21045 Abstract

Xiaoliang Cheng, Hongci Huang & Jun Zou

J. Comp. Math., 16 (1998), pp. 357-366.

Preview Full PDF 1955 21311 Abstract

Wen Li & Zhaoyong You

J. Comp. Math., 16 (1998), pp. 367-374.

Preview Full PDF 1913 21436 Abstract

Chunwah Li, Shengchang Wu & Xiaoqing Liu

J. Comp. Math., 16 (1998), pp. 375-384.

Preview Full PDF 1849 21176 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard